International Scientific Journal

Authors of this Paper

External Links


In this paper, the non-linear local fractional Bratu-type equation is described by the local fractional derivative in a fractal space, and its variational formulation is successfully established according to semi-inverse transform method. Finally, we find the approximate analytical solution of the local fractional Bratu-type equation by using Adomina decomposition method.
PAPER REVISED: 2020-01-18
PAPER ACCEPTED: 2020-05-29
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2020, VOLUME 24, ISSUE Issue 6, PAGES [3941 - 3947]
  1. Miao, T. J., et. al., A Fractal Analysis of Permeability for Fractured Rocks, International Journal of Heat and Mass Transfer, 81 (2015), Feb., pp.75-80
  2. Li, L., Yu, B. M., Fractal Analysis of the Effective Thermal Conductivity of Biological Media Embedded with Randomly Distributed Vascular Trees, International Journal of Heat and Mass Transfer, 67 (2013), Dec., pp. 74-80
  3. Yang, X. J., Fractional Functional Analysis and Its Applications, Asian Academic, Hong Kong, 2011
  4. Yang, X. J., Local Fractional Calculus and Its Applications, World Science Publisher, New York, USA, 2012
  5. Wang, K. L.,, Physical Insight of Local Fractional Calculus and Its Application to Fractional Kdv-Burgers-Kuramoto Equation, Fractals, 27 (2019), 7, ID 1950122
  6. Wazwaz, A. M., Adomain Decomposition Method for a Reliable Treatment of the Bratu-type equations, Applied Mathematics and Computation, 166 (2019), 3, pp. 652-663
  7. Yang, X. J., Srivastava, H. M., An Asymptotic Perturbation Solution for a Linear Oscillator of Free Damped Vibrations in Fractal Medium Described by Local Fractional Derivatives, Communications in Nonlinear Science and Numerical Simulation, 29 (2015), 1-3, pp. 499-504
  8. Yang, X. J., et al., Local Fractional Homotopy Perturbation Method for Solving Fractal Partial Differential Equation, Romania Report in Physics, 67 (2015), 3, pp. 752-761
  9. Wang, K. L., Yao, S. W., Numerical Method for Fractional Zakharov-Kuznetsov Equation with He's Fractional Derivative, Thermal Science, 23 (2019), 4, pp. 2163-2170
  10. Yang, Y. J., Hua, L. Q., Variational Iteration Transform Method for Fractional Differential Equations with Local Fractional Derivative, Abstract and Applied Analysis, 2014 (2014), ID 760957
  11. Yang, X. J., et al., Local Fractional Variational Iteration Method for Diffusion and Wave Equation on Cantor Sets, Romanian Journal of Physics, 59 (2014), 1-2, pp. 36-48
  12. Wang, K. L., Wang, K. J., A Modification of the Reduced Differential Transform Method for Fractional Calculus, Thermal Science, 22 (2018), 4, pp. 1871-1875
  13. Wang, K. L., He's Frequency Formulation for Fractal Nonlinear Oscillator Arising in a Microgravity Space, Numerical Methods for Partial Differential Equation, On-line first,, 2020
  14. Kumar, S., A New Fractional Modeling Arising in Engineering Sciences and Its Analytical Approximate Solution, Alexandria Engineering Journal, 52 (2013), 4, pp. 813-819
  15. Kumar, S., A New Fractional Analytical Approach for Treatment of a System of Physical Models using Laplace Transform, Scientia Iranica B, 21 (2014), 5, pp. 1693-1699
  16. Wang, K. J., Wang, K. L., Variational Principles for Fractal Whitham-Broer-Kaup Equations in Shallow Water, Fractals, On-line first,, 2020
  17. Wang, K. L., Effect of Fangzhu's Nanoscale Surface Morphology on Water Collection, Mathematical Methods in the Applied Sciences, On-line first,, 2020
  18. Yang, X. J., Fractal Vector Analysis: A Local Fractional Calculus Point of View, Academic Press, New York, 2021
  19. Yang, X. J., Tenreiro Machado, J. A., A New Fractal Nonlinear Burgers' Equation Arising in the Acoustic Signals Propagation, Mathematical Methods in the Applied Sciences, 42 (2019), 18, pp. 1-6
  20. Kumar, D.,, A Hybrid Computational Approach for Klein-Gordon Equations on Cantor Sets, Nonlinear Dynamics, 87 (2017), 1, pp. 511-517
  21. Wazwaz, A. M., A Reliable Modification of Adomian Decomposition Method, Appl. Math. Comput., 102 (1999), 1, pp. 77-86
  22. Adomian, G., A Review of the Decomposition Method in Applied Mathematics, Journal of Mathematical Analysis and Applications, 135 (1988), 2, pp. 544-501
  23. Wang, K. L., et al., A Fractal Variational Principle for the Telegraph Equation with Fractal Derivatives, Fractals, 28 (2020), 4, ID 2050058

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence